MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SUTURE
Model Number SV-9915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.A review of the dhr for the lot was performed and no issues were noted during manufacturing.Retain samples from the same lot were tested for finished goods testing, including suture tensile strength and needle attachment testing.Test results show that all retain samples passed.Investigations performed did not reveal any issues with the product and the report could not be substantiated.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "pre-operatively, when preparing the needle in needle holder and needle snapped off from suture.There was no patient involved.".

Brand Name
VELOSORB FAST
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave
portland OR 97232
MDR Report Key12681997
Report Number3006981798-2021-00027
Device Sequence Number5723619
Product Code GAM
UDI-Device Identifier20884521153285
UDI-Public20884521153285
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberSV-9915
Device Lot Number2102111FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1